Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

121 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What are the side effect of mirgi?

What are the side effect of mirgi?
Mon, 20 Jun 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Pediatrician 's  Response
hello kiran,
welcome to hcm
thanks for the query
it can cause trauma due to falls
it can affect individuals cognitive functioning
sudden unexplained death can occur in people with epilepsy.some time medications used for it also has many side effects
wish you a good health.take care
I find this answer helpful
Psychiatrist Dr. Susanta Padhy's  Response
side effects of mirgi: injury to any part of the body, accident, aspiration pneumonia, stoppage of respiration and sudden death, depression, anxiety, psychosis, irritability, personality change on long term etc. Better control of mirgi will minimise these side effects
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

sir my niece is suffer in mirgii last month plz tell me wher we check her in pakistan.wher should be fine.last month first attack then we check the doctor he recomend mirgii.she is 14 year old and in first attack she sit near heater then start attack.plzz tell me what can doing right now

doctor1 MD

for last 7 years ago iam taking valprol cr 300 iam having dieseas fit or meergi how i will recover from that i am suffering fit or mirgi problem so pls give me brief description about my diet and what shout i do so that it will not come again pls

doctor1 MD

what are the side effects of Lisinopril?

Recent questions on  Anxiety

doctor1 MD

most nights i seem to have a problem sleeping as my heart seems to be beating too fast and once ive set my mind on it it doesn t stop. to begin with i had panic attacks as i smoke marajuana and im quite a stressed individual but now my chest hurts regularly, and when i try fall asleep at night i ll be woken up all of a sudden struggling for breath. even after a walk or just going out with some friends my heart starts to pound, i m really really worried, if i know i can t die because of it i d be so much more relaxed but i m sure it s something more than a panic attack.

doctor1 MD

my heart is pounding really hard. it s been doing it for about two days now. i have had panic attacks, it doesn t feel like a panic attack. it s kind of scaring me. should i go to the hospital or is it more than likely just a new kind of panic attack that i haven t experienced yet?

doctor1 MD

I have been having a tightness in my chest and a feeling of heaviness for about 2 hours now. It also feels a little tight in my throat and I feel as though I cannot get as much air in my lunges as usual. This has happened to me before and last time was a few weeks ago when I was on holiday... could this be something to do with the heat? Just before the feeling came on I was eating chocolates - I m wonder if this has affected my sugar levels or blood pressure perhaps. I am trying not to panic as I am wondering is this a panic attack without me realising its one?? Thank you for reading, hope you can help . Sara

doctor1 MD

I have been taking vyvanse for years now and since i have been in college sometimes i stay up all night to study, sometimes days at a time. I usually take 40mg in the morning and around 5 take another 40 and then around midnight take another 40 and repeat the same thing the next day.I experience a lot of the symptoms of overdose such as stomach pains, hallucinations, rapid heart beat, anxiety, trembling, etc. I did not know that it was so bad for you and i just figured those symptoms were from not sleeping. I have been doing this for almost 3 years now but since i have learned about it i have cut back but i am still nervous about the damage already caused. Are there any long term effects to overdosing frequently?

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I just got a recall back from a mammogram app. I'm very scared, what could it be if not cancer?